# SDR FDEA202201110229

- Difficulty date: January 11, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300*
- Aircraft serial: 709
- Aircraft time: 47,012 hours, 25,147 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Condition: Unknown
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT THE TIME OF RECORDS REVIEW THE FOLLOWING WAS IDENTIFIED ON MAJIOR REPAIR W/O   45404 SNRM N00072,DOCUMENTATION PROVIDED IS INCOMPLETE UNABLE TO VERIFY ALL PARTIAL   WORK ACCOMPLISHED FOR THE REPAIR,JPF PAGE 1 NOT PROVIDED,PAGE 2 STARTS AT JPF   ITEM13,WITH IMPLIES12 JPFITEMSFOR COMPLETION OF PARTIAL WORK UNAVAILABLE FOR   REVIEW REPAIR DOCUMENTATION FOR RII STEP  DESIGATION/COMPLIANCE. PER AGING A/C RECORDS REVIEW FINDING, W/O #45404, SNRM#N00072 JPF PAGE1(ITEM 1~12)   NOT PROVIDED, UNABLE TO VERIFY THE PREVIOUS REPAIR, GENERATED W/O #81791,   NRC#N00423 TO RE-NEW THE REPAIR. SEE ATTACHED JPF AND REF TO EA#T6-5330-T0366495 P1   FOR DETAILS, TITLE:FUSELAGE-PLATES AND SKIN-FUSELAGE SKIN REPAIR BETEEN FRAMES 76   AND 77 AND BETEEN STRINGERS S-23L TO S-24L. THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR   CATEGORY A WITH NO SUPPLEMENTAL INSPECTION REQUIRMENTS.
